Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 61, NWS San Angelo, TX

May 8, 2007Throckmorton County, Texas

NWS San Angelo, TX issued this tornado warning at May 8, 2007, 5:12 PM CDT for Throckmorton County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2007, 5:12 PM CDT (22:12 UTC)
Expired
May 8, 2007, 6:15 PM CDT
In force
63 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 69 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 5:54 PM CDTTORNADO7 Nw Throckmorton, TXSTORM CHASE TOUR GROUP REPORTS TORNADO NORTHWEST OF THROCKMORTON BETWEEN 554 PM AND 556 PM. TORNADO BECAME RAIN-WRAPPED AFTER 556 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
770 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 082212
TORSJT
TXC447-082315-
/O.NEW.KSJT.TO.W.0061.070508T2212Z-070508T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
512 PM CDT TUE MAY 8 2007

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN THROCKMORTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 615 PM CDT

* AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
  SOUTHWEST OF THROCKMORTON...MOVING NORTH AT 20 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  THE INTERSECTION OF US-380 AND HIGHWAY 222 BY 530 PM CDT...
  THROCKMORTON BY 535 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR WESTERN TEXAS.

LAT...LON 3302 9927 3307 9922 3340 9906 3339 9944
      3303 9945

$$
2 follow-up statements
000 
WWUS54 KSJT 082226
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
525 PM CDT TUE MAY 8 2007

TXC447-082315-
/O.CON.KSJT.TO.W.0061.000000T0000Z-070508T2315Z/
THROCKMORTON TX-
525 PM CDT TUE MAY 8 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN
THROCKMORTON COUNTY...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR THE INTERSECTION
OF US-380 AND HIGHWAY 222...OR ABOUT 10 MILES SOUTHWEST OF 
THROCKMORTON...MOVING NORTH AT 20 MPH. THE DEPARTMENT OF PUBLIC 
SAFETY HAS REPORTED A FUNNEL CLOUD AT 523 PM.

THE TORNADO WILL BE NEAR...
  THE INTERSECTION OF US-380 AND HIGHWAY 222 AND THROCKMORTON BY 535
  PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3302 9927 3307 9922 3340 9906 3339 9944
      3303 9945

$$
000 
WWUS54 KSJT 082237
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
538 PM CDT TUE MAY 8 2007

TXC447-082315-
/O.CON.KSJT.TO.W.0061.000000T0000Z-070508T2315Z/
THROCKMORTON TX-
538 PM CDT TUE MAY 8 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN
THROCKMORTON COUNTY...

AT 536 PM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR THE INTERSECTION OF US-380 AND HIGHWAY 222...OR ABOUT 7 MILES
WEST OF THROCKMORTON...MOVING NORTH AT 20 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF WESTERN
THROCKMORTON COUNTY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3302 9927 3307 9922 3340 9906 3339 9944
      3303 9945

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 2:31 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, May 8, 2:31 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
231 PM CDT TUE MAY 8 2007

.SHORT TERM...
AN MCS CURRENTLY OVER SOUTHWEST TEXAS...EXTENDING NORTH INTO THE
TEXAS SOUTH PLAINS. THE MCS IS MOVING TOWARD THE EAST AND WILL ENTER
WEST CENTRAL TEXAS BY 08/21Z. ALSO...WATCHING FOR POSSIBLE TSTMS
DEVELOPING IN INCREASING UNSTABLE AIRMASS OVER WEST CENTRAL TEXAS.
AND AXIS OF HIGH SBCAPES OF 1500 TO 2500 J/KG EXTENDS FROM COLEMAN
TO SAN ANGELO TO STERLING CITY. SO LOOKS LIKE MORE HEAVY RAIN AND
SOME SEVERE STORMS FOR TONIGHT ACROSS THE CWFA. THE UPPER LEVEL
LOW WILL SLOWLY MOVE INTO TEXAS ON WEDNESDAY. ABUNDANT MOISTURE
WILL LEAD TO ANOTHER ROUND OF HEAVY RAIN. WILL GO AHEAD AND EXTEND
THE FLASH FLOOD WATCH UNTIL 7 PM WEDNESDAY. RAINFALL AMOUNTS OF 2
TO 3 INCHES WILL BE POSSIBLE ACROSS MAINLY THE WESTERN AND
NORTHERN CWFA THROUGH WEDNESDAY NIGHT.

.LONG TERM...
LOOKS LIKE THE UPPER LEVEL LOW MOVE EAST OF WEST CENTRAL TEXAS BY
THURSDAY EVENING. WILL KEEP CHC POPS IN FOR THURSDAY. WILL GO WITH A
DRY FORECAST FOR THURSDAY NIGHT THROUGH NEXT TUESDAY AS WEAK UPPER
LEVEL RIDGE BUILDS ACROSS THE SOUTHERN PLAINS. TEMPERATURES WILL
WARM INTO THE UPPER 80S TO LOWER 90S BY THIS WEEKEND.

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 62  75  63  78 /  70  80  50  30
SAN ANGELO 	 63  75  63  82 /  80  90  40  30
JUNCTION 	 67  81  64  81 /  70  70  40  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BROWN-CALLAHAN-
COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE-
MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-
SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN.

&&

21
Hazardous weather outlook, May 8, 2:09 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
209 PM CDT TUE MAY 8 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-091915-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
209 PM CDT TUE MAY 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS WEST CENTRAL LATER
THIS AFTERNOON AND EVENING...AS SEVERAL SURFACE BOUNDARIES
CONTINUE TO CLASH WITH ABUNDANT LOW LEVEL MOISTURE. THESE STORMS
MAY REACH SEVERE LEVELS...WITH VERY HEAVY RAINFALL...LARGE HAIL...
AND DAMAGING WINDS THE MAIN THREATS. HOWEVER...AN ISOLATED TORNADO
IS ALSO POSSIBLE. GIVEN THE SATURATED SOLID FROM RECENT
RAINS...AND THE HEAVY RAINFALL ON THE WAY...FLOODING OF LOW LYING
AREAS WILL CERTAINLY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WITH THE MAIN UPPER LEVEL STORM SYSTEM...AND THE BOUNDARIES...NOT
MOVING OUT OF THE AREA FOR SEVERAL DAYS...HEAVY RAINFALL AND SEVERE
THUNDERSTORMS WILL REMAIN A POSSIBILITY THROUGH AT LEAST THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND
TONIGHT.

In the hours before

Special weather statement, May 8, 3:33 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
333 PM CDT TUE MAY 8 2007

TXZ114-082100-
SHACKELFORD TX-
333 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT FOR
SHACKELFORD COUNTY...

AT 330 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER EXTREME WEST CENTRAL SHACKELFORD
COUNTY...OR ABOUT 16 MILES WEST OF ALBANY...MOVING NORTHEAST AT 20
MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN SHACKELFORD COUNTY...MAINLY ALONG AND NORTH OF HIGHWAY
180 AND WEST OF HIGHWAY 283.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR WESTERN TEXAS.
Special weather statement, May 8, 3:53 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
353 PM CDT TUE MAY 8 2007

TXZ049-054-064-065-113-082200-
NOLAN TX-JONES TX-FISHER TX-STERLING TX-COKE TX-
353 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT FOR NOLAN AND
FISHER COUNTIES...
JONES COUNTY...
STERLING AND COKE COUNTIES...

AT 352 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 10
MILES NORTHWEST OF WASTELLA TO 23 MILES WEST OF SILVER...MOVING
NORTHEAST AT 40 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  HOBBS BY 405 PM CDT
  WASTELLA BY 410 PM CDT
  I-20 NEAR THE NOLAN-MITCHELL COUNTY LINE BY 415 PM CDT
  ROTAN AND SILVER BY 420 PM CDT
  SANCO...CHAMPION AND CAPITOLA BY 425 PM CDT
  ROSCOE AND ROBY BY 430 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR WESTERN PORTIONS OF WEST CENTRAL TEXAS.
Special weather statement, May 8, 4:17 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
417 PM CDT TUE MAY 8 2007

TXZ099-114-082215-
THROCKMORTON TX-SHACKELFORD TX-
417 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT FOR
THROCKMORTON AND SHACKELFORD COUNTIES...

AT 416 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 23 MILES SOUTHWEST OF THROCKMORTON...OR
ABOUT 16 MILES NORTHWEST OF ALBANY...MOVING NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-183 AND US-283 BY 455 PM CDT
  THE INTERSECTION OF US-380 AND HIGHWAY 222 BY 500 PM CDT
  THROCKMORTON BY 510 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR WESTERN TEXAS.
Special weather statement, May 8, 4:18 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
418 PM CDT TUE MAY 8 2007

TXZ064-065-071-072-076-082215-
STERLING TX-COKE TX-TOM GREEN TX-IRION TX-CROCKETT TX-
418 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT FOR
STERLING...COKE...TOM GREEN...IRION AND CROCKETT COUNTIES...

AT 413 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 21
MILES WEST OF BROOME TO 19 MILES WEST OF BARNHART...MOVING EAST AT
20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  US-67 NEAR THE IRION-REAGAN COUNTY LINE BY 440 PM CDT
  THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 2469 BY 445 PM CDT
  BARNHART BY 455 PM CDT
  BROOME BY 510 PM CDT
  US-87 NEAR THE COKE-TOM GREEN COUNTY LINE...WATER VALLEY AND ARDEN
  BY 515 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR WESTERN TEXAS.
Special weather statement, May 8, 4:28 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
428 PM CDT TUE MAY 8 2007

TXZ099-114-082215-
THROCKMORTON TX-SHACKELFORD TX-
428 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT FOR
THROCKMORTON AND SHACKELFORD COUNTIES...

AT 424 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 20 MILES SOUTHWEST OF THROCKMORTON...OR
ABOUT 18 MILES NORTHWEST OF ALBANY...MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-183 AND US-283 BY 500 PM CDT
  THE INTERSECTION OF US-380 AND HIGHWAY 222 BY 510 PM CDT
  THROCKMORTON BY 515 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, May 8, 4:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
443 PM CDT TUE MAY 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TORNADO          11 WNW ALBANY           32.80N 99.46W
05/08/2007                   SHACKELFORD        TX   TRAINED SPOTTER

            TORNADO LASTED SEVERAL MINUTES

&&

JBRAZZEL

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 4:15 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan45 min
May 8, 4:22 PM CDTFlash Flood WarningSJTFisher, Nolan4 hr
May 8, 4:34 PM CDTTornado WarningSJTShackelford, Throckmorton41 min
May 8, 4:43 PM CDTFlash Flood WarningSJTCoke, Sterling4 hr
May 8, 5:16 PM CDTSevere Thunderstorm WarningSJTJones, Taylor59 min
May 8, 5:21 PM CDTSevere Thunderstorm WarningSJTHaskell69 min
May 8, 5:27 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green63 min
May 8, 5:28 PM CDTFlash Flood WarningSJTHaskell, Jones, Shackelford4 hr
May 8, 5:28 PM CDTFlash Flood WarningSJTTaylor4 hr
May 8, 5:33 PM CDTTornado WarningSJTHaskell42 min
May 8, 5:37 PM CDTFlash Flood WarningSJTIrion, Tom Green4 hr
May 8, 5:47 PM CDTFlash Flood WarningSJTHaskell3 hr
May 8, 5:52 PM CDTSevere Thunderstorm WarningSJTCrockett53 min
May 8, 5:56 PM CDTTornado WarningSJTThrockmorton64 min
May 8, 6:08 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford37 min
May 8, 6:19 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels56 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.